# SDR SWAA990454

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101078101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT (RT SIDE) IN OVERHEAD LUGGAGE BIN LOOSE.  RESECURED LIGHT PER MM.
